# SDR USAA2013022100036

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 39,389 hours, 11,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - TRACK MOUNT EXIT INDICATOR COMING LOOSE AT ROW 11 ON A/C RIGHT, WITH THE FLOOR TRACK LIGHTING COVER CRACKED.  REMOVED AND REPLACED CRACKED TOP OF E-LIGHTING STRIP AT ROW 11, RE-SECURED TO CABIN FLOOR.
